Sufficient Condition for {C4, C2t} - Decomposition of K2m,2n – An Improved Bound

  • Shanmugasundaram Jeevadoss
  • Appu Muthusamy
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7643)


In this paper, we have improved the bounds of the sufficient conditions obtained by C.C.Chou and C.M.Fu [J. Comb. Optim. 14, 205-218 (2007)] for the existence of decomposition of complete bipartite graph K 2m,2n into cycles of length 4 and 2t, t > 2. Further an algorithm is presented to provide such bound which in turn reduce the number of constructions for the existence of required decomposition.


complete bipartite graph cycle decomposition 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bondy, J.A., Murty, U.S.R.: Graph theory with applications. The Macmillan Press Ltd., New York (1976)zbMATHGoogle Scholar
  2. 2.
    Chou, C.C., Fu, C.M., Huang, W.C.: Decomposition of K m,n into short cycles. Discrete Math. 197/198, 195–203 (1999)MathSciNetGoogle Scholar
  3. 3.
    Chou, C.C., Fu, C.M.: Decomposition of K m,n into 4-cycles and 2t-cycles. J. Comb. Optim. 14, 205–218 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Sotteau, D.: Decomposition of \(K_{m,n}(K_{m,n}^{*})\) into cycles (circuits) of length 2k. J. Combin. Theory Ser. B 30, 75–81 (1981)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Shanmugasundaram Jeevadoss
    • 1
  • Appu Muthusamy
    • 1
  1. 1.Department of MathematicsPeriyar UniversitySalemIndia

Personalised recommendations